Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Done blood test. Have morning fatigue, no appetite, digestion disorder. Liver or thyroid problem?

my wife aged 48 years , her blood test shows as follows:- TSH = 8.20 SGPT=33 TOTAL PROTEIN= ALB 4.24, GOB 3.15 P.TIME16 HB=11.6 I also like to inform that she has morning fatigue , lack of hunger & digestion disorder. she is now taking medicine (Thyronorm 50 ) in the morning.medicine D - Veniz 50 is not suiting her. vomitting occurs hours after taking the medicine. so stopped the medicine.Capsule Pantocid - DSR is taking at night before dinner.In the 2011 she had a high viral fever for which she had to take hospitalisation. High dose anti biotic was given.somedays ago she stopped taking Thyronorm & digestion disorder appeared. but starting medicine for thyroid , it has decreased a bit little. my question is whether it is a liver problem or thyroid problem?
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM !

I high TSH indicates a thyroid disorder-hypothyroidism.
What are her T3, T4 hormone levels? what other tests are done for thyroid?

The symptoms are typical of low thyroid status and will have to take thyronorm according to TSH levels.
thyroid hormones being essential for metabolism, low status gives rise to dullness, fatigue, indigestion,menstrual irregularity, sensitivity to cold, slow heart etc.

Can stop Veniz altogether.

Take care and please keep me informed of your progress.
Good Luck !
I hope to have answered your query satisfactorily.
May I request for your rating and review of this answer before you accept the answer and close the query (if there are no more follow up questions)?
Thank you !
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor